Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 186, NWS Springfield, MO

May 12, 20115 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 9:56 PM CDT for 5 counties in Missouri. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 9:56 PM CDT (02:56 UTC)
Expired
May 12, 2011, 11:00 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Laclede County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 10:15 PM CDTTSTM WND GST 50Rolla, MOESTIMATED 40 TO 50 MPH WIND GUSTS...A FEW SMALL SIGNS BLOWN DOWN
May 12, 10:17 PM CDTTSTM WND GST 60Rolla, MO
May 12, 10:17 PM CDTHAIL 1Rolla, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KSGF 130256
SVRSGF
MOC105-125-131-161-169-130400-
/O.NEW.KSGF.SV.W.0186.110513T0256Z-110513T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1100 PM CDT.

* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
  BELLE TO ROLLA TO 8 MILES SOUTHEAST OF FORT LEONARD WOOD...MOVING
  EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BELLE...CROCKER...DIXON...DOOLITTLE...
  FORT LEONARD WOOD...NEWBURG...ROLLA...ST. JAMES...ST. ROBERT...
  VIENNA AND WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 144 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND 
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3779 9158 3779 9180 3771 9181 3760 9215
      3761 9224 3757 9225 3747 9254 3748 9258
      3830 9217 3830 9165 3816 9164 3815 9151
      3780 9153
TIME...MOT...LOC 0255Z 250DEG 42KT 3830 9186 3796 9181
          3765 9202
WIND...HAIL 60MPH 1.25IN

$$

SCHAUMANN
3 follow-up statements
810 
WWUS53 KSGF 130317
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT THU MAY 12 2011

MOC105-131-130326-
/O.CAN.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
LACLEDE MO-MILLER MO-
1017 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
EASTERN LACLEDE COUNTIES IS CANCELLED...

THE THREAT FOR SEVERE THUNDERSTORMS HAS SHIFTED EAST INTO 
MARIES...PHELPS...AND EASTERN PULASKI COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.

&&

LAT...LON 3780 9153 3779 9158 3779 9180 3771 9181
      3760 9214 3762 9224 3798 9207 3830 9209
      3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0316Z 250DEG 42KT 3833 9168 3802 9158
          3771 9179

$$

MOC125-161-169-130400-
/O.CON.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-PULASKI MO-
1017 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN PULASKI...PHELPS AND MARIES COUNTIES...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE TO
ST. JAMES TO EDGAR SPRINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BELLE...BRINKTOWN...DEVIL'S ELBOW...
DOOLITTLE...EDGAR SPRINGS...FORT LEONARD WOOD...JEROME...NEWBURG...
NORTHWYE...ROLLA...ROSATI...ST. JAMES...VICHY AND VIENNA.

INTERSTATE 44 BETWEEN MILE MARKERS 162 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3780 9153 3779 9158 3779 9180 3771 9181
      3760 9214 3762 9224 3798 9207 3830 9209
      3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0316Z 250DEG 42KT 3833 9168 3802 9158
          3771 9179
WIND...HAIL 60MPH 1.25IN

$$

SCHAUMANN
247 
WWUS53 KSGF 130331
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT THU MAY 12 2011

MOC169-130340-
/O.CAN.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
PULASKI MO-
1031 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY IS
CANCELLED...

THE IMMEDIATE THREAT FOR SEVERE STORMS HAS SHIFTED INTO EASTERN 
MARIES AND NORTHEASTERN PHELPS COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MISSOURI.

&&

LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
      3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0330Z 250DEG 42KT 3828 9165 3806 9150
          3780 9158

$$

MOC125-161-130400-
/O.CON.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-
1031 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PHELPS AND EASTERN MARIES COUNTIES...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE TO
ROSATI TO 14 MILES SOUTHEAST OF ROLLA...MOVING EAST AT 50 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BELLE...NORTHWYE...ROLLA...ROSATI...ST.
JAMES AND VICHY.

INTERSTATE 44 BETWEEN MILE MARKERS 181 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
      3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0330Z 250DEG 42KT 3828 9165 3806 9150
          3780 9158
WIND...HAIL 60MPH <.50IN

$$

SCHAUMANN
319 
WWUS53 KSGF 130352
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT THU MAY 12 2011

MOC125-161-130401-
/O.EXP.KSGF.SV.W.0186.000000T0000Z-110513T0400Z/
MARIES MO-PHELPS MO-
1052 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS AND
EASTERN MARIES COUNTIES WILL EXPIRE AT 1100 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL AND PORTIONS OF CENTRAL MISSOURI.

LAT...LON 3780 9153 3779 9158 3779 9184 3800 9185
      3829 9198 3830 9165 3816 9164 3815 9151
TIME...MOT...LOC 0351Z 250DEG 42KT 3836 9135 3814 9120
          3788 9129

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:17 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 12, 7:17 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT THU MAY 12 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 7 PM CDT THU MAY 12 2011/

...SEVERE THUNDERSTORM WATCH 293 CONTINUES UNTIL 7 PM...

THUNDERSTORMS CONTINUED FROM CENTRAL MISSOURI SOUTHWEST INTO
EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS WERE SUPPORTED
BY A PASSING UPPER LEVEL JET STREAK AND ASSOCIATED INCREASE IN
UPPER LEVEL DIVERGENCE. HEIGHT FALLS AND UPPER LEVEL COOLING
ASSOCIATED WITH THE APPROACH THE UPPER LOW CENTERED KANSAS WAS
CONTRIBUTING TO HAIL PRODUCTION.

DEEP LAYERED SHEAR OF 30-40 KTS WILL CONTINUE SUPPORT ROTATING
UPDRAFTS AND SUPERCELLS THIS EVENING. THIS ALONG WITH STEEPENING LAPSE
RATES AND 500 MB HEIGHT FALLS WILL MAINTAIN THE RISK OF LARGE
HAIL. HAIL UP TO THE SIZE OF GOLF BALLS TO SOFTBALLS HAS BEEN
REPORTED THIS EVENING.

DAMAGING WINDS WILL ALSO BE A THREAT AND MAY INCREASE AS A COLD
POOLS STRENGTHENS BEHIND AND EXPANDING COVERAGE OF STORMS. THE RISK OF
TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND
HELICITY...BUT CANNOT BE RULED OUT GIVEN WELL STRUCTURED
SUPERCELLS.

LASTLY THE RISK OF LOCALIZED FLOODING WILL INCREASE AS STORMS
TRAIN OVER THE SAME AREAS.

FOSTER

&&

.DISCUSSION...
/ISSUED 250 PM CDT THU MAY 12 2011/

AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN
KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON
HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO
DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT
CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD
NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN
PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING
OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING
UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT
FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE
IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE
THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY
CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE
COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL.
THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE
BUT SOME LOW LEVEL CAPE DOES EXIST.

THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH
COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD
CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL
OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL
TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR
TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL
MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND
SUNDAY ALONG WITH COOL TEMPERATURES.

BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A
BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A
NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP
LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES
ATTEMPT TO UNDERCUT THE UPPER RIDGE.

FOSTER

&&

.AVIATION...
18Z TAF ISSUANCE...KSGF/KJLN/KBBG...
MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE
TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS
FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS
THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A
MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST
OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE
EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY
LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED
NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING
CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER
TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO
PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW
CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS
MISSOURI ON FRIDAY.

KURTZ

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 12, 8:01 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT THU MAY 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
801 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL.
LIMITED RISK FOR TORNADOES.
SIGNIFICANT RISK FOR LIGHTNING.
LIMITED RISK OF FLOODING.

DISCUSSION...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING. STRONG
TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK
AREA THIS EVENING MAINLY EAST OF HIGHWAY 71 AND WEST OF HIGHWAY 63.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE LATE
EVENING AND OVERNIGHT HOURS.

THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF
BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING.
THIS RISK OF A SHORT LIVED TORNADO IS LIMITED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN
UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE
POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH
DAYTIME HEATING AND INSTABILITY CAN DEVELOP.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING ACROSS SOUTHERN
 MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 12, 8:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     MARSHFIELD              37.34N 92.91W
05/12/2011  E50 MPH          WEBSTER            MO   AMATEUR RADIO

            WEST SIDE OF MARSHFIELD

&&

GAEDE
Local storm report, May 12, 8:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     3 SSW SPRINGFIELD       37.16N 93.31W
05/12/2011  M61 MPH          GREENE             MO   TRAINED SPOTTER

            AT BATTLEFIELD AND GOLDEN

&&

GAEDE
Local storm report, May 12, 9:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             1 S DECATURVILLE        37.89N 92.70W
05/12/2011  E1.00 INCH       LACLEDE            MO   EMERGENCY MNGR

0911 PM     TSTM WND GST     1 S LEBANON             37.67N 92.66W
05/12/2011  E60.00 MPH       LACLEDE            MO   EMERGENCY MNGR

0912 PM     HAIL             6 ESE STOUTLAND         37.77N 92.43W
05/12/2011  E1.00 INCH       LACLEDE            MO   EMERGENCY MNGR

0914 PM     TSTM WND GST     AVA                     36.95N 92.66W
05/12/2011  E60.00 MPH       DOUGLAS            MO   AMATEUR RADIO

&&

GAGAN
Local storm report, May 12, 9:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     ROME                    36.84N 92.77W
05/12/2011                   DOUGLAS            MO   LAW ENFORCEMENT

            16 INCH TREES DOWN ALONG HIGHWAY A IN ROME...POWER IS OUT

&&

GAGAN
Local storm report, May 12, 9:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             WAYNESVILLE             37.83N 92.20W
05/12/2011  E1.00 INCH       PULASKI            MO   PUBLIC

            RELAYED THROUGH TV STATION KY3

&&

GAGAN
Local storm report, May 12, 9:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     DIXON                   37.99N 92.09W
05/12/2011  M51 MPH          PULASKI            MO   PUBLIC

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm WarningSGFCamden, Miller49 min
May 12, 7:16 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan44 min
May 12, 7:30 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan45 min
May 12, 7:31 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory19 min
May 12, 7:33 PM CDTSevere Thunderstorm WarningSGFPolk45 min
May 12, 7:52 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory38 min
May 12, 7:53 PM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more6 hr
May 12, 8:22 PM CDTSpecial Weather StatementSGFMiller23 min
May 12, 8:24 PM CDTSevere Thunderstorm WarningSGFChristian, Greene26 min
May 12, 8:25 PM CDTSevere Thunderstorm WarningSGFCamden, Miller35 min
May 12, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas45 min
May 12, 8:34 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster36 min
May 12, 8:41 PM CDTSpecial Weather StatementSGFOzark49 min
May 12, 8:42 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney63 min
May 12, 8:55 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski65 min
May 12, 9:18 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Texas, Wright57 min
May 12, 9:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark62 min
May 12, 10:56 PM CDTSpecial Weather StatementSGFShannon49 min
May 12, 11:13 PM CDTAreal Flood AdvisorySGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more12 hr
May 13, 11:08 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski36 min
May 13, 1:08 PM CDTSpecial Weather StatementSGFMaries37 min
May 13, 1:16 PM CDTSevere Thunderstorm WarningSGFSt. Clair29 min
May 13, 3:47 PM CDTFlash Flood WarningSGFBenton, Hickory4 hr
May 13, 5:03 PM CDTFlash Flood WarningSGFDallas, Polk3 hr
May 13, 5:48 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan2 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.